Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Recurring itchy rash on the legs spreading to other body parts due to stress, relieves with steroid. Cause of recurrence?

Hello. I began having like a rash on my legs that would itch . I was told it was stress and was giving steroid cream. About a month later is was no longer on my legs it was on my arms. Now it is on my neck and chin and face. I have taking steroid dose packs and it helps while I am on them but comes back when I m done. I was told it was stress and I have a lot of it but I don t understand why every few weeks I break out with these same bumps that itch. My chin looks like cottage cheese and it is swollen. Please help
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
hello, as your doctors have told you, it might be stress related, why not try going for meditation classes, sometimes dis-ease (discomfort) of the mind affect the body which is happening to you, this is referred to as psychosomatic (mind-body complex), try relaxing your self through yoga and very short meditation, i am sure it will work for you, you can also do Diaphragmatic breathing (Pranayama) of the Balancing Variety (nadi Shodana) for initial stages for relaxation and awareness .take care
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor